MathSciNet Relay Station
MathSciNet bibliographic data
MR690048 (84i:32005) 32A35 (46E15)
Gowda, M. Seetharama Nonfactorization theorems in weighted Bergman and Hardy spaces on the unit ball of ${\bf C}\sp{n}$ $(n>1)$. Trans. Amer. Math. Soc. 277 (1983), no. 1, 203–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement